# SDR HALA20250401095

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 46,192 hours, 7,375 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,508 hours, 5,976 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING ENG 2 IDLE RUN. HP VALVE NOT WORKING. REMOVED AND REPLACED #2 HP BLEED VALVE PER AMM 36-11-51. OPS/LEAK CHECK GOOD. OK FOR SVC.
